Continuously differentiable solutions of one boundary value problem for a systems of linear difference differential equations of neutral type

  • A.V. Vel'hach Volodymyr Gnatiuk Ternopil National Pedagogical University, 2 Kryvonosa str., 46027, Ternopil, Ukraine
Keywords: continuously differentiable solutions, boundary value problem, system of linear difference differential equations of neutral type
Published online: 2015-07-03

Abstract


Conditions of the existence of continuously differentiable bounded for $t\in\mathbb{R}^{+}$ solutions of one boundary value problem for a systems of linear and nonlinear difference differential equations of neutral type have been obtained, the method of their construction has been developed and investigate the asymptotic properties of these solutions.
Article metrics
PDF downloads: 46
Abstract views: 116
How to Cite
(1)
Vel’hachA. Continuously Differentiable Solutions of One Boundary Value Problem for a Systems of Linear Difference Differential Equations of Neutral Type. Carpathian Math. Publ. 2015, 7 (1), 28-37.